Jump to content

Photo

Accutane Side Effect Question

accutane side effects depression

2 replies to this topic

#1 jamesx

jamesx

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 14-October 12

Posted 14 October 2012 - 11:07 PM

Hi everyone,

So before I get a lot of hate coming back at me or telling me what to do, please respect that I already know everything everyone is going to say and I am only asking to get an answer back to what I am asking about.

So for someone who has depression and has self-harmed(cut) before, does anyone know any side effects with accutane that could really effect a cut on your body while youre taking accutane?

thank you to those who are of help.

#2 ClearDreaming

ClearDreaming

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 364
    Likes: 49
About Me
  • Gender:Female
  • Joined: 11-March 12

Posted 15 October 2012 - 01:17 AM

Accutane can cause depression and if you are already prone to it it is strongly advised you dont take it. There have been several cases of people committing suicide on the drug.

It also slows down your bodies healing, and drys out your skin all over. Even paper cuts seem to take a lot longer to heal on me, it really does make your skin a lot more fragile. Of course slower healing can mean more scarring.
Started (Ro)Accutane :)
Month 1- 20mg
Month 2- 50mg
Month 3- 50mg

I literally do not care what you think about accutane, it was MY choice to take it, respect that.

#3 jamesx

jamesx

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 14-October 12

Posted 15 October 2012 - 08:53 AM

Dont know If I can reply specifically to you ClearDreaming, but thank you. And yeah, I will def. make sure I am keeping track of my emotions. Just really want to have decent skin for once in my life so I dont have to feel so embarrassed where I dont even want to go out :(




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users